# SDR CALA9700341

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Impacted
- Location: Bs 119-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE JETWAY STRUCK AIRCRAFT AND DAMAGED SKIN AT FORWARD ENTRY DOOR HOLD OPEN AREA STA 119-120.  A CLASS III DOUBLER REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 12B.  A DIP WAS ISSUED TO REPLACE THE REPAIR WITH A PERMANENT REPAIR WITHIN 8,000 CYCLES AND TO REINSPECT THE AREA WITHIN 3,000 CYCLES.
